# SDR YENA201902170081

- Difficulty date: February 17, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3707
- Aircraft time: 42,370 hours, 14,656 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 61375
- Part serial: 613704611
- Condition: Failed
- Location: Rudder Trim
- Part time: 42,370 hours, 14,656 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 280,  WHILE BEGINNING TO START DOWN ON THE ARRIVAL AT ABOUT APPROX 22000 FEET WE FELT AN UNCOMMANDED RUDDER INPUT CAUSING AIRPLANE TO BANK TO THE LEFT. RUDDER TRIM INDICATED L 1.4 AND IT TOOK APPROX 3 TO 5 MINS FOR IT TO GET BACK TO ZERO. SPEED WAS 280 KTS INDICATED. REPEAT WRITE-UP; PERFORMED DETAILED INSPECTION OF THE RUDDER MECHANICAL CONTROL-LINKAGE IN TEH VERTICAL STABILIZER IAW AMM CH 27-29-00. R & R RUDDER TRIM ACTUATOR (10CC) REF LOGPAGE # 2431080 #2. ADJUSTED RUDDER SERVO WORK ON REF LOG # 2431082 #2. OPS CK GOOD. NO FAULTS NOTED. A/C OK FOR SERVICE.
